MAUDE Adverse Event Report: MPRI ENTERRA; INTESTINAL STIMULATOR

MPRI ENTERRA; INTESTINAL STIMULATOR
Model Number 4351-35
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care professional (hcp) via a manufacturer representative (rep) regarding a patient with an enter gastro lead and an implantable neurostimulator (ins) for unknown indications for use.It was reported by the manufacturer representative (rep) that during the procedure, the ski needle popped/popped off during  handling.The rep noted that it was never implanted and that it was replaced with a new lead.The rep was stated to have had possession of the device and it was noted that the product would be returned for analysis.
 
Additional Manufacturer Narrative
H3: analysis of the lead 4351-35 (s/n (b)(6)) revealed that the polypropylene suture was cut at 7.5cm from the electrode tip the distal end of the lead.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11824154
Report Number2649622-2021-09689
Device Sequence Number1058694
Product Code LNQ
UDI-Device Identifier00643169936577
UDI-Public00643169936577
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model Number4351-35
Device Catalogue Number4351-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR